Methods and Applications of Analysis

Newest issue

Volume 22 (2015)

Number 2

Contents

Bernoulli problem for rough domains

François Bouchon and Laurent Chupin

pp. 131-146

A bifurcation-type theorem for singular nonlinear elliptic equations

Nikolaos S. Papageorgiou and George Smyrlis

pp. 147-170

Constant sign and nodal solutions for nonlinear elliptic equations with combined nonlinearities

Sergiu Aizicovici, Nikolaos S. Papageorgiou, and Vasile Staicu

pp. 221-248

Website copyright © by International Press of Boston, Inc. All rights reserved.

This page last updated: 2015 Jun 1 4:44 pm EST.